# SDR SCNA96399

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 22475
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT FORWARD AND AFT OVERWING EMERGENCY EXIT SIGNS INOP.  REMOVED AND REPLACED RIGHT FORWARD AND AFT OVERWING EMERGENCY EXIT POWER SUPPLY AND OPS CHECKED GOOD.
